MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD
Model Number 2200P-47E
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Material Separation (1562); Device Inoperable (1663); Low impedance (2285); Device Displays Incorrect Message (2591); Material Distortion (2977)
Health Effect - Clinical Codes Failure of Implant (1924); Therapeutic Response, Decreased (2271)
Date of Event 05/03/2016
Type of Reportable Event Malfunction
Event or Problem Description
A subject participating in the (b)(6) trial (subject id (b)(6)) underwent initial implantation of the maestro rechargeable system on (b)(6) 2011.This subject has had a history of multiple low impedance events related to the implanted posterior lead, resulting in a need to restart therapy.Reported low impedance events for this subject occurred on (b)(6) 2014, (b)(6) 2015, (b)(6) 2016, and a final report of continued impedance issues on (b)(6) 2016.On (b)(6) 2016, it was also reported that this subject is unreliable with charging and attending clinic visits.On april 27, 2017, enteromedics was informed that this subject has decided to have the device explanted.The device was subsequently explanted without incident on (b)(6) 2017.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
POSTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6589485
Report Number3005025697-2017-00013
Device Sequence Number13711232
Product Code PIM
UDI-Device Identifier00857334004293
UDI-Public00857334004293
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physical Therapist
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/01/2014
Device Model Number2200P-47E
Device Catalogue Number2200P-47E
Device Lot NumberC4-07865
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight98